# SDR QXEA0101307

- Difficulty date: August 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CORROSION AROUND FASTENER HOLES ON FLANGE FOR PANEL 624BT FORWARD INBOARD CORNER. REPAIRED IAW DHC-8 SRM 51-00-06, RD8-57-529, AND RD8-57-633.
